On the spectrum of a weak class of operator pencils of waveguide type


Hasanov M.

MATHEMATISCHE NACHRICHTEN, vol.279, no.8, pp.843-853, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 279 Issue: 8
  • Publication Date: 2006
  • Doi Number: 10.1002/mana.200310398
  • Title of Journal : MATHEMATISCHE NACHRICHTEN
  • Page Numbers: pp.843-853

Abstract

The paper introduces a new class of two parameter non-overdamped operator pencils arising from evolution equations. We investigate spectral properties, including variational principles for "interior" points of the spectrum. Examples leading to pencils of the new class are given. (c) 2006 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.